Monotonic Positive Solutions of Nonlocal Boundary Value Problems for a Second-Order Functional Differential Equation

El-kadeky, Kh. W., Hamdallah, E. M., El-Sayed, A. M. A. . Abstract and Applied Analysis 2012. 2012 (489353) :-

Locate this article in:

Bibtex

@article{CIS-315840,
  Author = {El-kadeky, Kh. W. and Hamdallah, E. M. and El-Sayed, A. M. A.},
  Title = {Monotonic Positive Solutions of Nonlocal Boundary Value Problems for a Second-Order Functional Differential Equation},
  Journal = {Abstract and Applied Analysis},
  Volume = {2012},
  Number = {489353},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles